Communications in Mathematical Physics

, Volume 211, Issue 3, pp 643–658

Power Law Subordinacy and Singular Spectra.¶II. Line Operators

Authors

  • Svetlana Ya. Jitomirskaya
    • Department of Mathematics, University of California, Irvine, CA 92697, USA
  • Yoram Last
    • Institute of Mathematics, The Hebrew University, 91904 Jerusalem, Israel

DOI: 10.1007/s002200050830

Cite this article as:
Jitomirskaya, S. & Last, Y. Comm Math Phys (2000) 211: 643. doi:10.1007/s002200050830

Abstract:

We study Hausdorff-dimensional spectral properties of certain “whole-line” quasiperiodic discrete Schrödinger operators by using the extension of the Gilbert–Pearson subordinacy theory that we previously developed in [19].

Copyright information

© Springer-Verlag Berlin Heidelberg 2000